Dynamics, integrability and topology for some classes of Kolmogorov Hamiltonian systems in R+4

Jaume Llibre, Dongmei Xiao*

*Autor corresponent d’aquest treball

Producció científica: Contribució a una revistaArticleRecercaAvaluat per experts

5 Cites (Scopus)

Resum

In this paper we first give the sufficient and necessary conditions in order that two classes of polynomial Kolmogorov systems in R+4 are Hamiltonian systems. Then we study the integrability of these Hamiltonian systems in the Liouville sense. Finally, we investigate the global dynamics of the completely integrable Lotka–Volterra Hamiltonian systems in R+4. As an application of the invariant subsets of these systems, we obtain topological classifications of the 3-submanifolds in R+4 defined by the hypersurfaces axy+bzw+cx2y+dxy2+ez2w+fzw2=h, where a,b,c,d,e,f,w and h are real constants.

Idioma originalEnglish
Pàgines (de-a)2231-2253
Nombre de pàgines23
RevistaJournal of Differential Equations
Volum262
Número3
DOIs
Estat de la publicacióPublicada - 5 de febr. 2017

Fingerprint

Navegar pels temes de recerca de 'Dynamics, integrability and topology for some classes of Kolmogorov Hamiltonian systems in R+4'. Junts formen un fingerprint únic.

Com citar-ho